# SDR ASAA2015071412440

- Difficulty date: July 14, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 25,173 hours, 7,549 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT "B" DISENGAGED AT APPROXIMATELY 5000' ON ARRIVAL.  WOULD NOT RENEGAGE. ACFT GROUNDED.  DFCS FAULT REVIEW SHOWED FCC-B AUTOPILOT DISCONNECTS CAUSED BY SMYD-2 FAULT CODE 22-11082 "NO SMYD DATA".  ACCOMP. T/S FOR FAULT 22-11082 IAW FIM 22-15, TASK 801, NO FAULTS NOTED. PERFORMED DFCS GROUP NR 10, CURRENT STATUS, NR 11, AUTOPILOT, NR 53 FLAP RIGGING, AND PERFORMED GROUP NR 31, SMYD LRU, TEST AT EACH FLAP POSITION.  ALL TESTS PASS.  REF SSM 27-32-22, NO OTHER SYS ON SMYD-2 OUTPUT BUS SHOW FAULTS AND SMYD BITE IAW FIM 27-32, TASK 801, SHOWS NO FAULTS.  DUE TO HISTORY,  REPLACED FCC-B IAW MM 22-11-33.  PERFORMED FCC LRU INTERFACE TEST, DFCS GROUP NR 35, IAW MM 22-11-33-400-801, DFCS GROUP NR 49, LAND VERIFY, TEST IAW MM 22-11-00, AND HGS SENSOR TEST FOR FCC/AT IAW HGS SMM 34-36-00, ALL TESTS PASS.
